# SDR VQMA2019FA0000002

- Difficulty date: December 28, 2018
- Submitted: January 2, 2019
- Operation: General aviation
- Aircraft: N100MA
- Make and model: Cessna 750
- Aircraft serial: 7500087
- Aircraft time: 16,288 hours, 10,006 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Not Reported
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

DECEMBER 28, 2018 KASE-KBJC PAC OHEAT & CBN OHEAT FOLLOWED BY LOSS OF PRESSURIZATION.THE FLIGHT CREW AND (4) PASSENGERS. AFTER A NORMAL TAKE OFF OUT OF KASE THE FLIGHT CREW WAS INSTRUCTED NORMAL STEP CLIMBS BEFORE BEING CLEARED TO OUR FILED ALTITUDE. WHILE MAKING OUR FINAL CLIMB FROM FL410 TO FL430 FLIGHT CREW RECEIVED AN AMBER CAS MESSAGE STATING COCKPIT PAC O’TEMP. (SIC) ACCOMPLISHED THE APPROPRIATE CHECK LIST AND THE MESSAGE CLEARED. A FEW MINUTES PASSED AND THE SAME MESSAGE RETURNED. (SIC) ACCOMPLISHED THE APPROPRIATE CHECKLIST AGAIN AND IT CLEARED. MUCH SOONER AN AMBER CAS MESSAGE FOR CABIN PAC O’TEMP APPEARED. AT THAT TIME (PIC) & (SIC) PHYSICALLY NOTICED CABIN PRESSURIZATION WAS CHANGING AND CABIN ALTITUDE WAS CLIMBING RAPIDLY TOWARD 10,000. AT THAT POINT (SIC) MADE A RADIO CALL TO ATC STATING THE EMERGENCY AND DESCENT. (PIC) & (SIC) DAWNED O2 MASKS JUST AS THE YELLOW CABIN ALT CAS MESSAGE CAME ON THE SCREEN FOLLOWED BY THE RED CABIN ALT CAS MESSAGE. THE PASSENGERS MASKS HAD DROPPED AND PASSENGERS HAD DONNED THE O2 MASKS AIRCRAFT CONTINUED TO DESCEND TO 10,000 FT AND LEVELED OFF. AN E AIRCRAFT LANDED AT KBJC WITHOUT INCIDENT.
